Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What are the side effects of Pentasa?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1986
Answered : 1646 Questions
Question
Doctor there is no blood in stool anymore and there isnt pentasa side effects due to low dosage and i feel better
but still my stool is loose with mucus and i have minor rectal bleeding from time to time due to my hemmhroids , is dihrrea and mucus because of medication ?
Wed, 30 May 2018 in Digestion and Bowels
 
 
Answered by Dr. Ramesh Kumar 8 hours later
Brief Answer:
It'll go away as amebiasis is cured.

Detailed Answer:
Thanks for following up,

Diarrhea and mucus are because of amebiasis.
Both these symptoms are a classical textbook feature of amoebiasis. It will take 7-10 days along with medications to make things better. These symptoms are a part of the presentation and would take time to recover completely.

Thanks!

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor